www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author Li, CZ

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 5 of 5
TitleTypeIssue Date
On the uniqueness of limit cycles surrounding one or more singularities for Lienard equations
NONLINEARITY, 9(6). p. 1489-1500
Journal Contribution1996
Perturbation from an elliptic Hamiltonian of degree four - III global centre
JOURNAL OF DIFFERENTIAL EQUATIONS, 188(2). p. 473-511
Journal Contribution2003
Perturbation from an elliptic Hamiltonian of degree four - IV figure eight-loop
JOURNAL OF DIFFERENTIAL EQUATIONS, 188(2). p. 512-554
Journal Contribution2003
Quadratic Lienard equations with quadratic damping
JOURNAL OF DIFFERENTIAL EQUATIONS, 139(1). p. 41-59
Journal Contribution1997
Unfolding of a quadratic integrable system with two centers and two unbounded heteroclinic loops
JOURNAL OF DIFFERENTIAL EQUATIONS, 139(1). p. 146-193
Journal Contribution1997
Showing results 1 to 5 of 5